Is prolapse the same as mvps because i have been experiencing all the symptoms of mvps?i was diagnose with prolapse last year my MD gave me therabloc last year now the sympotms are going back can i just take again my medicine without consulting my doctor? for how long? is it normal that the symptoms are going back after months or a year is it dangerous to health? if u have mvps do you also have hypertension? thanks for the answer.. God bless.. please answer me im confuse im still young im only 30 and im worried becuase im already experiencing this kind of syndrome at a very young age..
In general these terms are used interchangeably. The symptoms may come and go and you should consult the doctor and let them know you are again having trouble and likely they will restart the medicine. Talk to the doctor!!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.